% Encoding: UTF-8 %% This BibTeX bibliography file was created using BibDesk. %% http://bibdesk.sourceforge.net/ %% Created for Nick Beaton at 2016-09-24 13:54:23 -0600 %% Saved with string encoding Unicode (UTF-8) @article{meanders, title={Meanders and the Temperley-Lieb algebra}, author={Di Francesco, P. and Golinelli, O. and Guitter, E.}, journal={Communications in mathematical physics}, volume={186}, number={1}, pages={1--59}, year={1997}, publisher={Springer} } @incollection {Kas67, AUTHOR = {Kasteleyn, P. W.}, TITLE = {Graph theory and crystal physics}, BOOKTITLE = {Graph {T}heory and {T}heoretical {P}hysics}, PAGES = {43--110}, PUBLISHER = {Academic Press, London}, YEAR = {1967}, MRCLASS = {82.05}, MRNUMBER = {0253689}, MRREVIEWER = {G. Bandyopadhyay}, } @article{Kuperberg, TITLE={Symmetries of plane partitions and the permanent-determinant method}, AUTHOR={Kuperberg, G.}, JOURNAL = {Journal of Combinatorial Theory}, YEAR={1994}, VOLUME = {68}, PAGES = {115--151} } @article {Kuo, AUTHOR = {Kuo, E. H.}, TITLE = {Applications of graphical condensation for enumerating matchings and tilings}, JOURNAL = {Theoret. Comput. Sci.}, FJOURNAL = {Theoretical Computer Science}, VOLUME = {319}, YEAR = {2004}, NUMBER = {1-3}, PAGES = {29--57}, MRCLASS = {05B45 (05A15 52C22)}, MRNUMBER = {2074946}, MRREVIEWER = {Eric S. Egge} } @article {KW2009, AUTHOR = {Kenyon, R. W. and Wilson, D. B.}, TITLE = {Combinatorics of tripartite boundary connections for trees and dimers}, JOURNAL = {Electron J Comb.}, FJOURNAL = {The Electronic Journal of Combinatorics}, VOLUME = {16}, YEAR = {2009}, NUMBER = {1} } @article {KW2006, AUTHOR = {Kenyon, R. W. and Wilson, D. B.}, TITLE = {Boundary Partitions in Trees and Dimers}, JOURNAL = {Trans. Amer. Math. Soc.}, FJOURNAL = {Transactions of the American Mathematical Society}, VOLUME = {363}, YEAR = {2011}, NUMBER = {3}, PAGES = {1325--1364} } @article {CEP, AUTHOR = {Cohn, H. and Elkies, N. and Propp, J.}, TITLE = {Local statistics for random domino tilings of the {A}ztec diamond}, JOURNAL = {Duke Math. J.}, FJOURNAL = {Duke Mathematical Journal}, VOLUME = {85}, YEAR = {1996}, NUMBER = {1}, PAGES = {117--166}, MRCLASS = {52C20 (11L07 82B26)}, MRNUMBER = {1412441}, MRREVIEWER = {Igor Rivin} } @book {MacMahon, AUTHOR = {MacMahon, P. A.}, TITLE = {Combinatory analysis}, PUBLISHER = {Cambridge University Press, Cambridge, UK}, YEAR = {1915-16} } @article {MNOP1, AUTHOR = {Maulik, D. and Nekrasov, N. and Okounkov, A. and Pandharipande, R.}, TITLE = {Gromov-{W}itten theory and {D}onaldson-{T}homas theory, {I}}, JOURNAL = {Compos. Math.}, FJOURNAL = {Compositio Mathematica}, VOLUME = {142}, YEAR = {2006}, NUMBER = {5}, PAGES = {1263--1285}, MRCLASS = {14N35 (14J32)}, MRNUMBER = {2264664}, MRREVIEWER = {Hsian-Hua Tseng} } @article {MNOP, AUTHOR = {Maulik, D. and Nekrasov, N. and Okounkov, A. and Pandharipande, R.}, TITLE = {Gromov-{W}itten theory and {D}onaldson-{T}homas theory, {II}}, JOURNAL = {Compos. Math.}, FJOURNAL = {Compositio Mathematica}, VOLUME = {142}, YEAR = {2006}, NUMBER = {5}, PAGES = {1286--1304}, MRCLASS = {14N35 (14C05)}, MRNUMBER = {2264665}, MRREVIEWER = {Hsian-Hua Tseng} } @article {MNOP2, AUTHOR = {Maulik, D. and Oblomkov, A. and Okounkov, A. and Pandharipande, R.}, TITLE = {Gromov-{W}itten/{D}onaldson-{T}homas correspondence for toric 3-folds}, JOURNAL = {Invent. Math.}, FJOURNAL = {Inventiones Mathematicae}, VOLUME = {186}, YEAR = {2011}, NUMBER = {2}, PAGES = {435--479}, MRCLASS = {14N35 (14M25)}, MRNUMBER = {2845622}, MRREVIEWER = {Hsian-Hua Tseng} } @article {speyer, AUTHOR = {Speyer, D. E.}, TITLE = {Perfect matchings and the octahedron recurrence}, JOURNAL = {J. Algebraic Combin.}, FJOURNAL = {Journal of Algebraic Combinatorics. An International Journal}, VOLUME = {25}, YEAR = {2007}, NUMBER = {3}, PAGES = {309--348}, MRCLASS = {05E99 (05C70)}, MRNUMBER = {2317336}, MRREVIEWER = {Markus E. Fulmek} } @article {Lai1, AUTHOR = {Lai, T. and Musiker, G.}, TITLE = {Beyond {A}ztec castles: toric cascades in the {$dP_3$} quiver}, JOURNAL = {Comm. Math. Phys.}, FJOURNAL = {Communications in Mathematical Physics}, VOLUME = {356}, YEAR = {2017}, NUMBER = {3}, PAGES = {823--881}, MRCLASS = {13F60 (14D21 16G20 81T30)}, MRNUMBER = {3719543}, MRREVIEWER = {Ralf Schiffler} } @misc{Lai2, AUTHOR={Lai, T. and Musiker, G.}, TITLE={Dungeons and {D}ragons: combinatorics for the {$dP_3$} quiver}, EPRINT={1805.09280}, EPRINTTYPE = {arxiv}, YEAR={2018} } @article {Bridgeland, AUTHOR = {Bridgeland, T.}, TITLE = {Hall algebras and curve-counting invariants}, JOURNAL = {J. Amer. Math. Soc.}, FJOURNAL = {Journal of the American Mathematical Society}, VOLUME = {24}, YEAR = {2011}, NUMBER = {4}, PAGES = {969--998}, MRCLASS = {14N35 (14C05 14D23 14F05)}, MRNUMBER = {2813335}, MRREVIEWER = {Arvid Perego} } @article {Toda, AUTHOR = {Toda, Y.}, TITLE = {Curve counting theories via stable objects {I}. {DT}/{PT} correspondence}, JOURNAL = {J. Amer. Math. Soc.}, FJOURNAL = {Journal of the American Mathematical Society}, VOLUME = {23}, YEAR = {2010}, NUMBER = {4}, PAGES = {1119--1157}, MRCLASS = {14D20 (14J32 14N10 18E30)}, MRNUMBER = {2669709}, MRREVIEWER = {Carlo Giovanni Madonna} } @article {FZ, AUTHOR = {Fomin, S. and Zelevinsky, A.}, TITLE = {Cluster algebras. {I}. {F}oundations}, JOURNAL = {J. Amer. Math. Soc.}, FJOURNAL = {Journal of the American Mathematical Society}, VOLUME = {15}, YEAR = {2002}, NUMBER = {2}, PAGES = {497--529}, MRCLASS = {16S99 (14M99 17B99)}, MRNUMBER = {1887642}, MRREVIEWER = {Eric N. Sommers} } @article {Williams, AUTHOR = {Williams, L. K.}, TITLE = {Cluster algebras: an introduction}, JOURNAL = {Bull. Amer. Math. Soc. (N.S.)}, FJOURNAL = {American Mathematical Society. Bulletin. New Series}, VOLUME = {51}, YEAR = {2014}, NUMBER = {1}, PAGES = {1--26}, MRCLASS = {13F60 (05E45 30F60 82B23)}, MRNUMBER = {3119820}, MRREVIEWER = {Li Li} } @article {BP, AUTHOR = {Baryshnikov, Y. and Pemantle, R.}, TITLE = {Asymptotics of multivariate sequences, part {III}: {Q}uadratic points}, JOURNAL = {Adv. Math.}, FJOURNAL = {Advances in Mathematics}, VOLUME = {228}, YEAR = {2011}, NUMBER = {6}, PAGES = {3127--3206}, MRCLASS = {05A16 (05A15)}, MRNUMBER = {2844940} } @misc{JPS, TITLE={Random domino tilings and the arctic circle theorem}, AUTHOR={Jockusch, W. and Propp, J. and Shor, P.}, EPRINT={9801068}, EPRINTTYPE = {arxiv}, YEAR={1998} } @article {KP, AUTHOR = {Kenyon, R. and Pemantle, R.}, TITLE = {Double-dimers, the {I}sing model and the hexahedron recurrence}, JOURNAL = {J. Combin. Theory Ser. A}, FJOURNAL = {Journal of Combinatorial Theory. Series A}, VOLUME = {137}, YEAR = {2016}, PAGES = {27--63}, MRCLASS = {81R12 (05E15 82B20)}, MRNUMBER = {3403514}, MRREVIEWER = {Aklilu Zeleke} } @incollection {ORV, AUTHOR = {Okounkov, A. and Reshetikhin, N. and Vafa, C.}, TITLE = {Quantum {C}alabi-{Y}au and classical crystals}, BOOKTITLE = {The unity of mathematics}, SERIES = {Progr. Math.}, VOLUME = {244}, PAGES = {597--618}, PUBLISHER = {Birkh\"{a}user Boston, Boston, MA}, YEAR = {2006}, MRCLASS = {81T45 (14J32 14N35 81T30 82B23)}, MRNUMBER = {2181817}, MRREVIEWER = {Chiu-Chu Melissa Liu} } @article {PT2009, AUTHOR = {Pandharipande, R. and Thomas, R. P.}, TITLE = {The 3-fold vertex via stable pairs}, JOURNAL = {Geom. Topol.}, FJOURNAL = {Geometry \& Topology}, VOLUME = {13}, YEAR = {2009}, NUMBER = {4}, PAGES = {1835--1876}, MRCLASS = {14N35 (14D20 14M25)}, MRNUMBER = {2497313}, MRREVIEWER = {Hsian-Hua Tseng} } @article {PT16, AUTHOR = {Pandharipande, R. and Thomas, R. P.}, TITLE = {Curve counting via stable pairs in the derived category}, JOURNAL = {Invent. Math.}, FJOURNAL = {Inventiones Mathematicae}, VOLUME = {178}, YEAR = {2009}, NUMBER = {2}, PAGES = {407--447}, MRCLASS = {14N35 (14F05 18E30)}, MRNUMBER = {2545686}, MRREVIEWER = {Yunfeng Jiang} } @article {PS, AUTHOR = {Petersen, T. K. and Speyer, D.}, TITLE = {An arctic circle theorem for {G}roves}, JOURNAL = {J. Combin. Theory Ser. A}, FJOURNAL = {Journal of Combinatorial Theory. Series A}, VOLUME = {111}, YEAR = {2005}, NUMBER = {1}, PAGES = {137--164}, MRCLASS = {05B45}, MRNUMBER = {2144860}, MRREVIEWER = {Richard Kenyon} } @article {KW11, AUTHOR = {Kenyon, R. W. and Wilson, D. B.}, TITLE = {Double-dimer pairings and skew {Y}oung diagrams}, JOURNAL = {Electron. J. Combin.}, FJOURNAL = {Electronic Journal of Combinatorics}, VOLUME = {18}, YEAR = {2011}, NUMBER = {1}, PAGES = {Paper 130, 22}, MRCLASS = {05E10 (05A19 05C05 05C50 60C05)}, MRNUMBER = {2811099}, MRREVIEWER = {Renzo Sprugnoli} } @article {K14, AUTHOR = {Kenyon, R.}, TITLE = {Conformal invariance of loops in the double-dimer model}, JOURNAL = {Comm. Math. Phys.}, FJOURNAL = {Communications in Mathematical Physics}, VOLUME = {326}, YEAR = {2014}, NUMBER = {2}, PAGES = {477--497}, MRCLASS = {81T40}, MRNUMBER = {3165463}, MRREVIEWER = {William Liu} } @article {Fayers, AUTHOR = {Fayers, M.}, TITLE = {Dyck tilings and the homogeneous {G}arnir relations for graded {S}pecht modules}, JOURNAL = {J. Algebraic Combin.}, FJOURNAL = {Journal of Algebraic Combinatorics. An International Journal}, VOLUME = {45}, YEAR = {2017}, NUMBER = {4}, PAGES = {1041--1082}, MRCLASS = {05E10 (20C08 20C30)}, MRNUMBER = {3641977}, MRREVIEWER = {Mark J. Wildon} } @article {Dubedat, AUTHOR = {Dub\'{e}dat, J.}, TITLE = {Double dimers, conformal loop ensembles and isomonodromic deformations}, JOURNAL = {J. Eur. Math. Soc. (JEMS)}, FJOURNAL = {Journal of the European Mathematical Society (JEMS)}, VOLUME = {21}, YEAR = {2019}, NUMBER = {1}, PAGES = {1--54}, MRCLASS = {60C05 (34M56 60J67 82B05)}, MRNUMBER = {3880204} } @article {Melotti, AUTHOR = {Melotti, P.}, TITLE = {The free-fermionic {$C_2^{(1)}$} loop model, double dimers and {K}ashaev's recurrence}, JOURNAL = {J. Combin. Theory Ser. A}, FJOURNAL = {Journal of Combinatorial Theory. Series A}, VOLUME = {158}, YEAR = {2018}, PAGES = {407--448}, MRCLASS = {82B20 (05E15 81P70 94B25)}, MRNUMBER = {3800134} } @article{GR, title={Connection probabilities in the double-dimer model--the case of two connectivity patterns}, author={Ghodratipour, N. and Rouhani, S.}, journal={arXiv preprint arXiv:1908.07595}, year={2019} } @article {Schramm00, AUTHOR = {Schramm, O.}, TITLE = {Scaling limits of loop-erased random walks and uniform spanning trees}, JOURNAL = {Israel J. Math.}, FJOURNAL = {Israel Journal of Mathematics}, VOLUME = {118}, YEAR = {2000}, PAGES = {221--288}, MRCLASS = {60K35 (30C85 60H15 82B27 82B44)}, MRNUMBER = {1776084}, MRREVIEWER = {Almut Burchard} } @article {Lawler, AUTHOR = {Lawler, G. F. and Schramm, O. and Werner, W.}, TITLE = {Conformal invariance of planar loop-erased random walks and uniform spanning trees}, JOURNAL = {Ann. Probab.}, FJOURNAL = {The Annals of Probability}, VOLUME = {32}, YEAR = {2004}, NUMBER = {1B}, PAGES = {939--995}, MRCLASS = {82B41 (60G50)}, MRNUMBER = {2044671}, MRREVIEWER = {Olivier Raimond} } @incollection {Schramm07, AUTHOR = {Schramm, O.}, TITLE = {Conformally invariant scaling limits: an overview and a collection of problems}, BOOKTITLE = {International {C}ongress of {M}athematicians. {V}ol. {I}}, PAGES = {513--543}, PUBLISHER = {Eur. Math. Soc., Z\"{u}rich}, YEAR = {2007}, MRCLASS = {60K35 (30C35 82B20 82B43)}, MRNUMBER = {2334202}, MRREVIEWER = {Roland M. Friedrich}, } @misc{JWY, AUTHOR = {Jenne, H. and Webb, G. and Young, B.}, TITLE = {Work in progress}, } @misc{Jenne, AUTHOR={Jenne, H.}, EPRINT={1911.04079}, EPRINTTYPE = {arxiv}, TITLE={Combinatorics of the double-dimer model}, YEAR={2019} } @Comment{jabref-meta: databaseType:bibtex;}